Pacific Journal of Mathematics

Convolutions of arithmetic functions over cohesive basic sequences.

A. A. Gioia and D. L. Goldsmith

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 391-399.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970051

Mathematical Reviews number (MathSciNet)
MR0309841

Zentralblatt MATH identifier
0221.10008

Subjects
Primary: 10A20

Citation

Gioia, A. A.; Goldsmith, D. L. Convolutions of arithmetic functions over cohesive basic sequences. Pacific J. Math. 38 (1971), no. 2, 391--399. https://projecteuclid.org/euclid.pjm/1102970051


Export citation

References

  • [1] D. L. Goldsmith, On the multiplicative properties of arithmetic functions, Pacific J. Math., 27 (1968), 283-304.
  • [2] D. L. Goldsmith, A generalized convolution for arithmetic functions, Duke J. Math., 38 (1971), 279-283.